# SDR USAA2013011400009

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 61,583 hours, 40,703 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543139
- Part serial: 5070R3249
- Condition: Cracked
- Location: Cockpit
- Part time: 19,271 hours, 12,241 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INFLIGHT, CREW REPORTED THE NR 1 WINDSHIELD ARCED AND CRACKED.  MAINTENANCE REPLACED CAPTAIN'S NR 1 WINDSHIELD PER J/C 03L10156001.  ALSO, REPLACED CAPTAIN'S WINDOW HEAT CONTROL NR 2 PER AMM 30-41-11-401 AS PRECAUTIONARY.  OPS CHECK NORMAL.
